# SDR SIMA980042

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: 7253721459
- Condition: Corroded
- Location: Bs 225-261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RT LAVATORY AND GALLEY TRACK AT FS 225 - FS 261, BL 324, HAS CORROSION BEYOND LIMITS. REMOVED AND REPLACED RT LAVATORY AND GALLEY TRACK IAW SAAB SRM 51-40-25.  AIRCRAFT RETURNED TO SERVICE.  (X)
